Thanks for the slack in the post below regarding disclaimers.
I agree with you that it's not always necessary, but was being overly careful based on some recent criticism. I do think it important, however, to point out to first-time posters that none of here are doctors -- if we have any doubt that they might think otherwise.
Yes, many of our words here hold weight, including yours. We all have our own individual styles of expressing ourselves and that's great.
Thats 3000 mg of tylenol a day. Thats more than my doctor advised me to take. He told me to try and limit it to 1000 mg daily. You can get pain killers with less tylenol in them. I take percocet with 325 mg tylenol and take 2 daily. They seem stronger than the vicodin also. I hope this helps!
That sounds pretty daring. Have you done a lot of sailing before? That is, how do you handle the open waves without tx? Personally I am seeing that heat triggers the riba rash. I have not experienced the light sensitivity, but it seems to be fairly common on tx.
Being a daring person myself, I would probably do it, as long as I was sure I could always take my meds timely. I know there are some fishermen aboard, so maybe they have some suggestions. Snook, are you out there?
It is hydrocodone with tylenol. Isn't vicoprophen the one with ibuprophen? Also, I get my Hydro on line in a clandestine fashion as my GI doesn't believe in prescribing it. I hate "begging" for pain meds, and then having then come in a measly 30 pill supply. You know?
P.S. Thanks all for your quick responses. You guys are all my saviors!
P.S.S. As an aside, does anyone have words of encouragement of what you can say to people who think you look fine on the outside even when you tell them you are on treatment? I feel like everyone wants the same piece of me they are used to getting and I can't seem to get to a point where they appreciate that I have very little to give during treatment. I have 2 small children and a job, as well as a slob of a husband. I am overwhelmed! Peace
Hi, I have been taking Norco/Hydrocodone 10 mg, 325 of acetaminafin for a year. I have done extensive research and taking to my doctors. The danger on the liver is the acetaminafin. Everything I have found out is under 4000 mg/4 grams per 24 hr. period is safe. I am also taking six per day. I believe regular Hydrocodone has 500 mg. of acetaminafin. So with Norco I am taking 1950 mgs a day,regular hydrocodone would be 3,000.At start of treatment I was a stage 2,My recent ultrasound came back as unremarkable, so my liver damage has been revearsed.My Gastro,GP,Osteopath and Hepatologist says OK!I worried about the physical addiction to the hydrocodone. I do not anymore. I will just wean off those along with all the other meds at the end. The Norco helps me with sides greatly. Hope I helped ease some of your concerns with my experience.
when I was on tx I stayed at our beach house in the florida panhandle alot during the summer close to 100 degree heat & I surf fished in the sun just about everyday & it didn't hurt me. The sun will drain you though keep water handy at all times I did.
Painintheside; I don't think merrie is taking the tylenol combo, she only mentioned hydrocodone, which does come without the combo.
There are some books out there on pain management and the undertreatment of pain. Most analgesics do not last 6hrs in the body, but drs still only prescribe in that manner.
chris; if you have the predisposition to sun and motion sickness, it will be enhanced during tx, most likely.
I had to take a special pass in the Summer at Six Flags, due to the anemia and the heat. I felt ready to pass out in line. I went to the Caribbean a few wks after ending tx, and did not find the heat too bad, it is not Summer heat anymore. Use enough
sunscreen so as not too burn but not too much, you want folks to drool over your tan, don't you? I don't know about the sailing part, though.
I was taking Norco and it really didn't help with my joint, elbow, wrist, finger, ankle, back pain. I hurt everywhere. My doctor switched me over to oxycotin > which has no tylenol at all. I am told that it very liver friendly.
I take 2 > 40 mg pills per day. It is much stronger than the vicodin or norco, but they were not working for me at all. Without the pain meds I could not keep up with my girls. I am hoping to taper off of it soon. I am not quite 4 months post tx. Hope this helps (((( Sue ))))
you need a doctor with a heart! MDs don't like prescribing any narcotic based analgesics because of the DEA breathing down their necks. The result is, many suffer from chronic pain unnecessarily. It is a disgrace that people, like seniors, are given tylenol for their arthritis and nothing else. Chronic pain is undertreated in this country and people tip toe around effective analgesics because of the "addiction" issue. Studies have found that narcotics used by pain sufferers does not produce the same effect as it does in those taking it for "fun".
You need to look for a more compassionate dr. Mine has been prescribing Vicoprofen for yrs, he won't go "higher" though, And I feel I have to add extra Ibuprofen to get better results nowadays. Some benefits I found on the med while on tx was that it helped intestinal cramping and that cough that came in the morning. Tylenol is a waste of liver energy for me.
I have had hep c for aruond 6 years. i have 7 children . and work 24 /7 .I also have shooting pains down my left leg and my right hand goes numb. im at a cross road in my life can anyone please tell me a way to relieve my pain i couldnt get out of bed this morning because my body has shut down not to mention the vomitting the last three weeks on a daily basis. if i go down who will provide for my family. Please if u can tell me how to relief the pain without shutting down my liver i would owe u my life! i live on tylenal and ibuprophen
You will get more responses to your question if you go to the top of the page and use the orange post a question button it will start a new thread on the forum, as far as your question I would suggest that you seek professional medical attention to discuss the problems you are having with a qualified doc that has expirience with HCV patients. To much tylenol and ibuprofen can be bad for you liver as well so i would seek a doctors advice on exactly what meds you should be taking for your problems
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.